# SDR UPS00234212

- Difficulty date: October 19, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FWD ENTRY DOOR EMERGENCY LIGHT WILL NOT EXTINGUISH AUTOMATICALLY AFTER TEST OR SHUTDOWN.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY, TESTS GOOD.
